Free Access
Issue
ESAIM: M2AN
Volume 21, Number 2, 1987
Page(s) 293 - 326
DOI https://doi.org/10.1051/m2an/1987210202931
Published online 31 January 2017
  1. H. ATTOUCH, Variational convergence for fonctions and operators, Applicable Math. Series, Pitman, London (1984). [Zbl: 0561.49012]
  2. H. TTOUCH, A. DAMLAMIAN, F. MURAT, C. PICARD, The Neumann Sieve (à paraître).
  3. H. ATTOUCH, C. PICARD, Variational inequalities with varying obstacles, J. Functional Analasis, 50 (1983), 329-386. [MR: 695419]
  4. H. ATTOUCH, C. PICARD, Comportement limite de problèmes de transmission unilatéraux à travers des grilles de forme quelconque ; Rend. Sem. Math. Univers. Politecn. Torino (à paraître). [Zbl: 0694.49006]
  5. D. CIORANESCU, F. MURAT, Un terme étrange venu d'ailleurs, Collège de France Seminar, Research Notes in Mathematics, Pitman, London (1982) n° 60, p. 98-138, n° 70, p. 154-178. [Zbl: 0496.35030]
  6. G. DAL MASO, P. LONGO, Gamma-limits of obstacles, Ann. mat. Pura Appl., 128 (1981), 1-50. [MR: 640775] [Zbl: 0467.49004]
  7. A. DAMLAMIAN, Le problème de la passoire de Neumann, Rend. Sem. Mat. Univers. Politecn. Torino, 43 (1985), 427-454. [MR: 884870] [Zbl: 0629.35031]
  8. E. DE GIORGI, G. DAL MASO, P. LONGO, $\Gamma $-limiti di obstacoli, Rend. Acad. Naz. Lincei, 68 (1980), 481-487, [MR: 639976] [Zbl: 0512.49011]
  9. E. DE GIORGI, T. FRANZONI, Su un tipo di convergenza variazionale, Rend, Acad. Naz. Lincei, 58 (1975), 842-850. [MR: 448194] [Zbl: 0339.49005]
  10. J. L. LIONS, Some methods in the mathematical Analysis of Systems and their control, Science Press, Beijing, China (1981). [MR: 664760] [Zbl: 0542.93034]
  11. V. A. MARCHENKO, E. A. HROUSLOV, Problèmes aux limites dans les domaine à frontière finement granulée, Kiev, 1974.
  12. F. MURAT, The Neumann sieve, Non-linear variational problems, ed. by A. Marino, Research Notes in Mathematics, Pitman, London, 127 (1985), 24-32, [MR: 807534] [Zbl: 0586.35037]
  13. G. NGUETSENG, Problèmes d'écrans perforés pour l'équation de Laplace, M2AN, 19 (1985), 33-63. [EuDML: 193441] [MR: 813688] [Zbl: 0572.31001]
  14. C. PICARD, Comportement limite d'un problème de Neumann dans un domaine conteant une grille, Public. U.E.R. de Math, de Lille (1983), vol. 5, fasc. 2.
  15. C. PICARD, Analyse limite d'équations variationnelles dans un domaine contenant une grille, in Thèse d'État, Université de Paris-Sud (Orsay), (1984).
  16. E. SANCHEZ-PALENCIA, Boundary value problems in domains containing perforated walls, Collège de France Seminar, Research Note in Math., Pitman, London, n° 70 (1982), 309-325. [MR: 670282] [Zbl: 0505.35020]
  17. E. SANCHEZ-PALENCIA, Problèmes mathématiques liés à l'écoulement d'un fluide visqueux à travers une grille, E. De Giorgi Colloquium, Krée ed., Research Notes in Math., Pitman, London, n° 125 (1985). [MR: 909713] [Zbl: 0602.76036]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you